# SDR AALA20050073

- Difficulty date: January 28, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OVERHEAD EMERGENCY LIGHTS AT ROWS 25 TO 29 INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1190 FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 25 TO 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
